# SDR DALA2019061303544

- Difficulty date: June 13, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON F.O. LOWER OUTBOARD SEAT TRACK. NRC 00559: CORROSION LEVEL 2, SEAT TRACK WAS REPLACED PER B717-200 SRM 51-41-01-0G.
